American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 76 found      Go to page: 1 2 3

[1] Marston D.E. Conder and Thomas W. Tucker. Regular Cayley maps for cyclic groups. Trans. Amer. Math. Soc. 366 (2014) 3585-3609.
Abstract, references, and article information
View Article: PDF

[2] Susan Abernathy, Cody Armond, Moshe Cohen, Oliver T. Dasbach, Hannah Manuel, Chris Penn, Heather M. Russell and Neal W. Stoltzfus. A reduced set of moves on one-vertex ribbon graphs coming from links. Proc. Amer. Math. Soc. 142 (2014) 737-752.
Abstract, references, and article information
View Article: PDF

[3] Omid Amini. Reduced divisors and embeddings of tropical curves. Trans. Amer. Math. Soc. 365 (2013) 4851-4880.
Abstract, references, and article information
View Article: PDF

[4] Gou Nakamura. Compact Klein surfaces of genus $5$ with a unique extremal disc. Conform. Geom. Dyn. 17 (2013) 39-46.
Abstract, references, and article information
View Article: PDF

[5] Erica Flapan and Harry Tamvakis. Topological symmetry groups of graphs in $3$-manifolds. Proc. Amer. Math. Soc. 141 (2013) 1423-1436.
Abstract, references, and article information
View Article: PDF

[6] Ádám Timár. Boundary-connectivity via graph theory. Proc. Amer. Math. Soc. 141 (2013) 475-480.
Abstract, references, and article information
View Article: PDF

[7] Mihyun Kang and Tomasz Łuczak. Two critical periods in the evolution of random planar graphs. Trans. Amer. Math. Soc. 364 (2012) 4239-4265.
Abstract, references, and article information
View Article: PDF

[8] Joanna A. Ellis-Monaghan and Iain Moffatt. Twisted duality for embedded graphs. Trans. Amer. Math. Soc. 364 (2012) 1529-1569. MR 2869185.
Abstract, references, and article information
View Article: PDF

[9] Itai Benjamini and Panos Papasoglu. Growth and isoperimetric profile of planar graphs. Proc. Amer. Math. Soc. 139 (2011) 4105-4111. MR 2823055.
Abstract, references, and article information
View Article: PDF

[10] William E. Wood. Bounded outdegree and extremal length on discrete Riemann surfaces. Conform. Geom. Dyn. 14 (2010) 194-201. MR 2672225.
Abstract, references, and article information
View Article: PDF

[11] Erica Flapan and Hugh Howards. Every graph has an embedding in $S^3$ containing no non-hyperbolic knot. Proc. Amer. Math. Soc. 137 (2009) 4275-4285. MR 2538588.
Abstract, references, and article information
View Article: PDF

[12] Beifang Chen. The Gauss-Bonnet formula of polytopal manifolds and the characterization of embedded graphs with nonnegative curvature. Proc. Amer. Math. Soc. 137 (2009) 1601-1611. MR 2470818.
Abstract, references, and article information
View Article: PDF

[13] Martin Kochol. Polyhedral embeddings of snarks in orientable surfaces. Proc. Amer. Math. Soc. 137 (2009) 1613-1619. MR 2470819.
Abstract, references, and article information
View Article: PDF

[14] Omer Giménez and Marc Noy. Asymptotic enumeration and limit laws of planar graphs. J. Amer. Math. Soc. 22 (2009) 309-329. MR 2476775.
Abstract, references, and article information
View Article: PDF

[15] Matt DeVos and Bojan Mohar. An analogue of the Descartes-Euler formula for infinite graphs and Higuchi's conjecture. Trans. Amer. Math. Soc. 359 (2007) 3287-3300. MR 2299456.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Antonio Breda d'Azevedo, Roman Nedela and Jozef Sirán. Classification of regular maps of negative prime Euler characteristic. Trans. Amer. Math. Soc. 357 (2005) 4175-4190. MR 2159705.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Matt DeVos, Luis Goddyn, Bojan Mohar, Dirk Vertigan and Xuding Zhu. Coloring-flow duality of embedded graphs. Trans. Amer. Math. Soc. 357 (2005) 3993-4016. MR 2159697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Simon A. King. How to make a triangulation of $S^3$ polytopal. Trans. Amer. Math. Soc. 356 (2004) 4519-4542. MR 2067132.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Jeremy L. Martin. Geometry of graph varieties. Trans. Amer. Math. Soc. 355 (2003) 4151-4169. MR 1990580.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] R. Bruce Richter and Carsten Thomassen. 3-connected planar spaces uniquely embed in the sphere. Trans. Amer. Math. Soc. 354 (2002) 4585-4595. MR 1926890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Józef H. Przytycki and Adam S. Sikora. Topological insights from the Chinese Rings. Proc. Amer. Math. Soc. 130 (2002) 893-902. MR 1866046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Kerstin Waas. On graphs with a metric end space. Trans. Amer. Math. Soc. 351 (1999) 1043-1062. MR 1487635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] László Lovász and Alexander Schrijver. A Borsuk theorem for antipodal links and a spectral characterization of linklessly embeddable graphs. Proc. Amer. Math. Soc. 126 (1998) 1275-1285. MR 1443840.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] John Gimbel and Carsten Thomassen. Coloring graphs with fixed genus and girth. Trans. Amer. Math. Soc. 349 (1997) 4555-4564. MR 1422897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Xingxing Yu. Disjoint paths, planarizing cycles, and spanning walks. Trans. Amer. Math. Soc. 349 (1997) 1333-1358. MR 1401533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Neil Robertson, Daniel P. Sanders, Paul Seymour and Robin Thomas. A new proof of the four-colour theorem. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 17-25. MR 1405965.
Abstract, references, and article information
View Article: PDF

[27] Kouki Taniyama. Knotted projections of planar graphs . Proc. Amer. Math. Soc. 123 (1995) 3575-3579. MR 1301531.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] D. M. Jackson. On an integral representation for the genus series for $2$-cell embeddings . Trans. Amer. Math. Soc. 344 (1994) 755-772. MR 1236224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Neil Robertson, P. D. Seymour and Robin Thomas. Linkless embeddings of graphs in $3$-space . Bull. Amer. Math. Soc. 28 (1993) 84-89. MR 1164063.
Abstract, references, and article information
View Article: PDF

[30] Kunio Murasugi and Józef H. Przytycki. An index of a graph with applications to knot theory. Memoirs of the AMS 106 (1993) MR 1171835.
Book volume table of contents


Results: 1 to 30 of 76 found      Go to page: 1 2 3